Mathematical Programming

, Volume 46, Issue 1, pp 321–328

An algorithm for a singly constrained class of quadratic programs subject to upper and lower bounds

Authors

  • P. M. Pardalos
    • Computer Science DepartmentThe Pennsylvania State University
  • N. Kovoor
    • Computer Science DepartmentThe Pennsylvania State University
Article

DOI: 10.1007/BF01585748

Cite this article as:
Pardalos, P.M. & Kovoor, N. Mathematical Programming (1990) 46: 321. doi:10.1007/BF01585748

Abstract

This paper gives an O(n) algorithm for a singly constrained convex quadratic program using binary search to solve the Kuhn-Tucker system. Computational results indicate that a randomized version of this algorithm runs in expected linear time and is suitable for practical applications. For the nonconvex case anε-approximate algorithm is proposed which is based on convex and piecewise linear approximations of the objective function.

Key words

Global optimizationseparable programmingquadratic programming
Download to read the full article text

Copyright information

© North-Holland 1990